The families of L-neighborhood systems, L-topologies and L-quasi-uniformities

A.A. Ramadan, E.H. Elkordy, Y.C. Kim

Abstract


In this paper, we investigate the relations among the families of L-topology, L-neighborhood system and L-quasi-uniformity in complete residuated lattices. We give their examples.

Full Text: PDF

How to Cite this Article:

A.A. Ramadan, E.H. Elkordy, Y.C. Kim, The families of L-neighborhood systems, L-topologies and L-quasi-uniformities, J. Math. Comput. Sci., 4 (2014), 1075-1090

Copyright © 2014 A.A. Ramadan, E.H. Elkordy, Y.C. Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS